Dynamical systems with multiplicative perturbations: the strong convergence of measures

Tom 58 / 1993

Katarzyna Horbacz Annales Polonici Mathematici 58 (1993), 85-93 DOI: 10.4064/ap-58-1-85-93

Streszczenie

We give sufficient conditions for the strong asymptotic stability of the distributions of dynamical systems with multiplicative perturbations. We apply our results to iterated function systems.

Autorzy

  • Katarzyna Horbacz

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek